# SDR UPS99830977

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/V, STA-117 FRAME CRACKED AT BOTTOM FWD OF NOSE GEAR.  FABBED AND INSTALLED REPAIR IAW REA-O6756 DYE PENNED REPAIR PARTS IAW  ASTM-E-7417-95A.  NO CRACKS NOTED IAW DC8 SRM 51-1-20D.
